Open Access
2011 Weighted Asymptotically Periodic Solutions of Linear Volterra DifferenceEquations
Josef Diblík, Miroslava Růžičková, Ewa Schmeidel, Małgorzata Zbąszyniak
Abstr. Appl. Anal. 2011(SI1): 1-14 (2011). DOI: 10.1155/2011/370982


A linear Volterra difference equation of the form x(n+1)=a(n)+b(n)x(n)+i=0nK(n,i)x(i), where x:0, a:0, K:0×0 and b:0{0} is ω-periodic, is considered. Sufficient conditions for the existence of weighted asymptotically periodic solutions of this equation are obtained. Unlike previous investigations, no restriction on j=0ω-1b(j) is assumed. The results generalize some of the recent results.


Download Citation

Josef Diblík. Miroslava Růžičková. Ewa Schmeidel. Małgorzata Zbąszyniak. "Weighted Asymptotically Periodic Solutions of Linear Volterra DifferenceEquations." Abstr. Appl. Anal. 2011 (SI1) 1 - 14, 2011.


Published: 2011
First available in Project Euclid: 12 August 2011

zbMATH: 1220.39016
MathSciNet: MR2795073
Digital Object Identifier: 10.1155/2011/370982

Rights: Copyright © 2011 Hindawi

Vol.2011 • No. SI1 • 2011
Back to Top